# SDR 96ZZZX3691

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7558T
- Make and model: Cessna 172A
- Aircraft serial: 47158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Assy
- Part number: 05239018
- Condition: Worn
- Location: Lt Otbd Flap
- Part time: 4,415 hours
- Component: 0523901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLAPS PER CESSNA SEB95-3, FOUND ALL FLAP SUPPORTS HEAVILY WORN AND SEARED.  INSTALLED FLAP SUPPORT KIT SK180-44.  NEW SUPPORTS ARE HEAVIER AND FLANGED FOR STIFFNESS.  SUBMITTER RECOMMENDS THIS SB BECOME AN AD.
